3 doctors weighed in:

How high is my risk of impotency with my med cocktail of zoloft, klonopin, lamictal, neurontin, wellbutrin, propranolol, requip and latuda (lurasidone)?

3 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees

In brief: There is risk

Many of those drugs can cause it -propranolol is particularly apt to.

In brief: There is risk

Many of those drugs can cause it -propranolol is particularly apt to.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Dr. Robert Killian
General Practice
1 doctor agrees

In brief: Over medicated

Hi. Some of us here on health tap may have disagreement about this.
But, by my reading you are on seven different medications that affect your brain. There is no scientific study that proves this many medications are safe or harmful to the human taking them. If you are having erectile dysfunction then i think we have to include these medications as possible causes.

In brief: Over medicated

Hi. Some of us here on health tap may have disagreement about this.
But, by my reading you are on seven different medications that affect your brain. There is no scientific study that proves this many medications are safe or harmful to the human taking them. If you are having erectile dysfunction then i think we have to include these medications as possible causes.
Dr. Robert Killian
Dr. Robert Killian
Thank
1 comment
Dr. Robert Killian
In my practice I would sit with you and your family and ask in as kind of way possible for you to go to a different Psychiatrist for a second opinion or medication evaluation. If you feel these medicines are working well then you do not need to be concerned with my opinion. But, this is a significant and unusually high number of psychiatric medications.
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors